5 doctors weighed in:

Can spironolactone cause tingling and pins and needles sensations in the legs, hands and toes? I've been taking 75mg daily for about 2 months.

5 doctors weighed in
Dr. Calvin Weisberger
Internal Medicine - Cardiology
2 doctors agree

In brief: Spironolactone

Tingling and pins and needles would be unlikely symptoms to be caused by spironolactone.

In brief: Spironolactone

Tingling and pins and needles would be unlikely symptoms to be caused by spironolactone.
Dr. Calvin Weisberger
Dr. Calvin Weisberger
Thank
Dr. Arthur Davida
Family Medicine
1 doctor agrees

In brief: Spironolactone

Typically spironolactone does not cause tingling, but you should have your electrolytes checked.

In brief: Spironolactone

Typically spironolactone does not cause tingling, but you should have your electrolytes checked.
Dr. Arthur Davida
Dr. Arthur Davida
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
13 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors